gynecologist-icon
Period irregularity
Hi, I was prescribed a nasal spray (budenase aq) by an ent doctor last month. This month when my period started there was only spotting and no flow for one and a half day. And it has finally started but still it is little amount as usually I have quite heavy flow the first 3 days. However whenever I pee blood clots would come out so I could tell that my period hasn't been flowing out. Is this happening because of using the spray? Because it has never happened before.
72 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Sachin Dalal
Gynecologist 17 yrs exp Mumbai

Free 3 day follow up

Chat Now

₹500 for 24 hrs

Hello, Budenase is a steroid. This shouldn't normally cause  the problem that you are having. There has to be a another cause for it. Get checked by gynec ASAP.
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.